Advanced Search
MyIDEAS: Login

Optimal problem and econometric estimates of investment from profit in Russian economy

Contents:

Author Info

  • Mitsek, Sergey

    ()
    (Liberal Arts University, Yekaterinburg, Russia)

  • Mitsek, Elena

    ()
    (Liberal Arts University, Yekaterinburg, Russia)

Registered author(s):

    Abstract

    Authors suggest an optimization model of investment in fixed assets from profit and make econometric estimates of this parameter These estimated showed that investment depends sufficiently from net profit and from marginal revenue of capital The latter depends strongly from price index of Russian export

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://pe.cemi.rssi.ru/pe_2010_2_20-31.pdf
    File Function: Full text
    Download Restriction: no

    Bibliographic Info

    Article provided by Publishing House "SINERGIA PRESS" in its journal Applied Econometrics.

    Volume (Year): 18 (2010)
    Issue (Month): 2 ()
    Pages: 20-31

    as in new window
    Handle: RePEc:ris:apltrx:0046

    Contact details of provider:
    Web page: http://appliedeconometrics.cemi.rssi.ru/

    Related research

    Keywords: Investment in fixed assets; profit; optimal problem; econometric estimates; marginal revenue from fixed assets;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Jorgenson, Dale W, 1971. "Econometric Studies of Investment Behavior: A Survey," Journal of Economic Literature, American Economic Association, vol. 9(4), pages 1111-47, December.
    2. J. Hirshleifer, 1958. "On the Theory of Optimal Investment Decision," Journal of Political Economy, University of Chicago Press, vol. 66, pages 329.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ris:apltrx:0046. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Anatoly Peresetsky).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.